# SDR ASAA2016061417036

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,403 hours, 10,226 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  RAN RTS CHECK OF ZONE TEMP CONTROLLER.  RESET FAULT OF COCKPIT TRIM AIR VALVE, REF AMM 21-61-20-400-801.  OPS NORMAL.  ZONE TEMP LIGHT IN COCKPIT DOES NOT ILLUMINATE ON RECALL.
